Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Luzin's theorem for charges


Authors: Eric J. Howard and Washek F. Pfeffer
Journal: Proc. Amer. Math. Soc. 132 (2004), 857-863
MSC (2000): Primary 28A15; Secondary 26A45
Published electronically: October 8, 2003
MathSciNet review: 2019966
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A charge in the Euclidean space $\mathbb{R} ^m$ is an additive function defined on the family of all bounded BV sets equipped with a suitable topology. We define derivatives of charges and show that each measurable function defined on $\mathbb{R} ^m$ is equal almost everywhere to the derivative of a charge.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 28A15, 26A45

Retrieve articles in all journals with MSC (2000): 28A15, 26A45


Additional Information

Eric J. Howard
Affiliation: Division of Mathematics and Computer Science, Truman State University, Kirksville, Missouri 63501
Email: ehoward@truman.edu

Washek F. Pfeffer
Affiliation: Department of Mathematics, University of California, Davis, California 95616
Email: wfpfeffer@ucdavis.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07276-9
PII: S 0002-9939(03)07276-9
Keywords: BV set, charge, derivative
Received by editor(s): November 13, 2002
Published electronically: October 8, 2003
Communicated by: David Preiss
Article copyright: © Copyright 2003 American Mathematical Society